What Does My Liver Panel Test Report Indicate?
Azathioprine associated liver damage
I can understand your concern for abnormal liver functions.
1) Abnormal level of SGPT and SGPT indicate deranged liver function either due to decreased functional capacity of liver cells or presence of high amount of metabolites to processes or appearance of liver disease.
2) History of recent increase in liver enzymes and absence of abdominal symptoms rule out possibility of having liver disease.
3) History of recent initiation of Azathioprine medicine indicate possibility of Azathioprine medicine associated hepatotoxicity. This appear in first few weeks after starting treatment and it is self-limiting condition.
4) Majority of patients are asymptomatic and this can be evident by elevated liver enzymes only.
5) Also, this medicine may cause cholestatic (sluggish flow of bile inside liver) liver damage.
6) It is highly recommended to consult your physician about this issue to consider dose-modification of Azathioprine, if required. Also I would recommend to do LFT periodically to check level of liver enzymes.
Hope I answered your query. If you have any further doubts, I would be happy to help you.
Have a good day!